# SDR DALA2024032103600

- Difficulty date: February 3, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,828 hours, 35,456 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Frame
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DISC: DTA MONITOR INSPECTION, FUSELAGE / FRAMES / LHS LATERAL WINDOW FRAME / REPLACEMENT. C/A: REFERENCE ER/A 589221-14.
